Nova-C-N for common cold and influenza and pain relief in myositis

3.86/5 ( 77% )
based on 7 ratings

 Nova-C-N Tablets
( Paracetamol , Chlerpheniramine maleate, Pseudoephedrine HCI ,Caffeine)


Each tablet contains :
Active Ingredients:
Paracetamol                                 450 mg                                       Pseudoephedrine HCI               60 mg
Caffeine anhydrous                    40 mg                                            Chlorpheniramine maleate       5 mg
Inactive ingredients:                                                                          Mg. Stearate, Tak,HPMC 4000, P.V.P.K25, Ethyl alcohol.

Pharmaceutical form:


Pharmacological action:

– Nova – C- N is designed in such a manner that the action of one tablet prOlongs to 8 – 12 hours.
– Nova – C -N Is a balanced well selected combination of analgesic. antipyretic, antihistaminic and decongestant of mucosa.
– Cblorphenlramlne maleate,a very active and wellloJerated antihlSlaminic • fal’orably acts on rhinorrhoea, lacrimation. ocuJar and nasal pruritus and on mucosal oedema.
– Paracetamol has antipyretic action and analgesic effect.
– Pseudoephedrine hydroebloride exerts a vasoconstricting power , decongesting the nasal mucosa when edemarous as a resun of
inflammation ,this effect is reinforced by the lowering of mucosal permeability brought about by the Chlorpheninmine maleate
which is one of the most potent antihistamines.
– Any sedation due to the presence of antihistaminic drug is attenuated by the addition of caffeine.
– Nova – C – N is a systemic decongestant that acts on the upper respiratory tract and does not cause local Irritation .It reduces
swelling, relieves congestion of mucosa and stops excessive secretion thereby reducing the danger of infection of pan nasal sinuses.


– Cblorpheniramine maleate is absorbed relatively slowly from G.l.T., about 70% of Chlorpheniramine in the circulation is bound to
plasma proteins. Chlorpheniramine is widely distributed in the body and eaten the C.NS.
– Paracetamol is readily absorbed from the C.I.T. and is distributed into most body tissues.
– Pseudoephedrine is readily absorbed from the G.I.T. and excreted largely unchanged in the urine.


– Common cold and influenza.
-Antipyretic in febrile diseases
– Pain relief In myositis.
– Headache. nasal sinuses congestion and allergy.

Dosage and administration:

– One tablet every 12 hours.
– Do not exceed 2 tablets 124 hcurs .

Contraindications :

– Cardiovascular dlsease , mcluding hypertension.
– Endocrine disorders., hyperthyroidism. diabetes mellitus .
– Prostatic hypertrophy.
– Peptic ulcer – glaucoma.
– Rcnal function impairment
– Ltver function impairment.

Side effects :

G.I.T. irritation, nausea, vomiting, restlessness , dizziness.

Drug interactions:

– Tricyctic antidepressants (concurrent use may increase the effect of chlorpheniramine maleate)
– Anaesthetics (concurreet use. may increase cardiac arrhythmia)
– Guanithidine (concurrent use may decrease the hypotensive effect of Guanithidine)
-Anti-cholinergic drugs (concurrent use may delay the absorption of paracetamol )

Pregnancy and lactation:

Contraindicated during pregnanc:y and lac:tation.

Precautions and warnings:

– Do not exceed the recommended dose.
– Do 001 take for pain for more than 7 days. or for fever for more than 3 days unless prescribed by the physician                                         – Do not use for children.

Package and storage:

Carton box of one AlJPVC strip of to tablets + inner pamphlet.
Store at a temperature not exceeding 3cfc.

Instructions to patients:

– Keep the medicament out of reach of children.
– Follow all doctor Instruc:tlons.
– Do not repeat the treatment by yourself.

Manufactured by  :

EI NILE CO. for Pharmaceuticals and Chemical Industries -Caire -A.R.E.

نوفا-سى-إن لعلاج نزلات البرد والانفلونزا وخافض للحرارة ومسكن لالام العضلات

You can leave a response, or trackback from your own site.

Leave a Reply

Captcha Captcha Reload